Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convolution equations in spaces of distributions supported by cones


Authors: Alex Meril and Daniele C. Struppa
Journal: Proc. Amer. Math. Soc. 100 (1987), 70-74
MSC: Primary 46F10; Secondary 44A35
DOI: https://doi.org/10.1090/S0002-9939-1987-0883403-4
MathSciNet review: 883403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe some examples of surjective convolutors on $ \mathcal{D}'(\Gamma )$, for $ \Gamma $ a closed convex cone in $ {{\mathbf{R}}^n}$. We also give necessary and suffficient conditions on $ {S_1}, \ldots ,{S_m}$ in $ \mathcal{S}'(\Gamma )$ to be generators of the whole convolution algebra $ \mathcal{S}'(\Gamma )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 44A35

Retrieve articles in all journals with MSC: 46F10, 44A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883403-4
Article copyright: © Copyright 1987 American Mathematical Society